Dilantin increases your risk of developing gum disease.
Gingival hyperplasia is a condition that causes the gums to grow, resulting in the appearance of smaller teeth and possible dental problems. It is a common effect that may be related to the size of the dose and is more common in children who take Dilantin. Problems associated with gingival hyperplasia may be minimized by regular dental care and good oral hygiene. This effect often resolves itself if Dilantin is discontinued.
I had to have gum surgery when I was a teenager because of this medicine. My dentist thought I had leukemia then he found out what medicine I was taking and was relieved. If I'd have known it could cause that I would have never taken it! Gum surgery is painful!! A shot in the front and back of each tooth! I was wondering if I could sue the company for the pain and money it cost me! Good Luck!!!
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 1 answer
Posted 8 May 2010 • 2 answers
Posted 19 Jun 2010 • 1 answer
Posted 23 Oct 2017 • 1 answer
Posted 15 days ago • 0 answers